International Journal of Analysis and Applications ISSN 2291-8639 (Online)

Research Article

Existence of Positive Periodic Solutions for a Third-Order Delay Differential Equation

  • Farid Nouioua
  • Abdelouaheb Ardjouni*
  • Abdelkerim Merzougui
  • Ahcene Djoudi

    * Corresponding author

    Abstract

    In this paper, the following third-order nonlinear delay differential equation with periodic coefficients

    x”²”²”²(t)+p(t)x”²”²(t)+q(t)x”²(t)+r(t)x(t)=f(t,x(t),x(t-Ï„(t)))+c(t)x”²(t-Ï„(t)),

    is considered. By employing Green's function and Krasnoselskii's fixed point theorem, we state and prove the existence of positive periodic solutions to the third-order delay differential equation.

    How to Cite

    F. Nouioua, A. Ardjouni, A. Merzougui, A. Djoudi, Existence of Positive Periodic Solutions for a Third-Order Delay Differential Equation, Int. J. Anal. Appl. 13 (2017), 136–143.

    BibTeX
    @article{Nouioua2017,
      author  = {Nouioua, Farid and Ardjouni, Abdelouaheb and Merzougui, Abdelkerim and Djoudi, Ahcene},
      title   = {Existence of Positive Periodic Solutions for a Third-Order Delay Differential Equation},
      journal = {Int. J. Anal. Appl.},
      volume  = {13},
      year    = {2017},
      pages   = {136--143},
      doi     = {}
    }

    References

    • [1] A. Ardjouni and A. Djoudi, Existence of periodic solutions for a second-order nonlinear neutral differential equation with variable delay, Palestine Journal of Mathematics, 3(2) (2014), 191-197.
    • [2] A. Ardjouni, A. Djoudi and A. Rezaiguia, Existence of positive periodic solutions for two types of third-order nonlinear neutral differential equations with variable delay, Applied Mathematics E-Notes, 14 (2014), 86-96.
    • [3] A. Ardjouni and A. Djoudi, Existence of positive periodic solutions for a nonlinear neutral differential equations with variable delay, Applied Mathematics E-Notes, 12 (2012), 94-101.
    • [4] A. Ardjouni and A. Djoudi, Existence of periodic solutions for a second order nonlinear neutral differential equation with functional delay, Electronic Journal of Qualitative Theory of Differential Equations, 2012 (2012), Art. ID 31, 1-9.
    • [5] A. Ardjouni and A. Djoudi, Periodic solutions for a second-order nonlinear neutral differential equation with variable delay, Electron. J. Differential Equations, 2011 (2011), Art. ID 128, 1-7.
    • [6] A. Ardjouni and A. Djoudi, Periodic solutions in totally nonlinear dynamic equations with functional delay on a time scale, Rend. Sem. Mat. Univ. Politec. Torino, 68 (4) (2010), 349-359.
    • [7] T. A. Burton, Liapunov functionals, fixed points and stability by Krasnoselskii's theorem, Nonlinear Stud. 9 (2) (2002), 181-190.
    • [8] T. A. Burton, Stability by Fixed Point Theory for Functional Differential Equations, Dover Publications, New York, 2006.
    • [9] F. D. Chen, Positive periodic solutions of neutral Lotka-Volterra system with feedback control, Appl. Math. Comput. 162 (3) (2005), 1279-1302.
    • [10] F. D. Chen and J. L. Shi, Periodicity in a nonlinear predator-prey system with state dependent delays, Acta Math. Appl. Sin. Engl. Ser. 21 (1) (2005), 49-60.
    • [11] Z. Cheng and J. Ren, Existence of positive periodic solution for variable-coefficient third-order differential equation with singularity, Math. Meth. Appl. Sci. 37 (2014), 2281-2289.
    • [12] Z. Cheng and Y. Xin, Multiplicity Results for variable-coefficient singular third-order differential equation with a parameter, Abstract and Applied Analysis, 2014 (2014), Article ID 527162, 1-10.
    • [13] S. Cheng and G. Zhang, Existence of positive periodic solutions for non-autonomous functional differential equations, Electron. J. Differential Equations, 2001 (2001), Art. ID 59, 1-8.
    • [14] H. Deham and A. Djoudi, Periodic solutions for nonlinear differential equation with functional delay, Georgian Mathematical Journal, 15 (4) (2008), 635-642.
    • [15] H. Deham and A. Djoudi, Existence of periodic solutions for neutral nonlinear differential equations withvariable delay, Electronic Journal of Differential Equations, 2010 (2010), Art. ID 127, 1-8.
    • [16] Y. M. Dib, M. R. Maroun and Y. N. Rafoul, Periodicity and stability in neutral nonlinear differential equations with functional delay, Electronic Journal of Differential Equations, 2005 (2005), Art. ID 142, 1-11.
    • [17] M. Fan and K. Wang, P. J. Y. Wong and R. P. Agarwal, Periodicity and stability in periodic n-species Lotka-Volterra competition system with feedback controls and deviating arguments, Acta Math. Sin. Engl. Ser. 19 (4) (2003), 801-822.
    • [18] H. I. Freedman, J. Wu, Periodic solutions of single-species models with periodic delay, SIAM J. Math. Anal. 23 (1992), 689-701.
    • [19] Y. Kuang, Delay Differential Equations with Application in Population Dynamics, Academic Press, New York, 1993.
    • [20] W. G. Li and Z. H. Shen, An constructive proof of the existence Theorem for periodic solutions of Duffng equations, Chinese Sci. Bull. 42 (1997), 1591-1595.
    • [21] Y. Liu, W. Ge, Positive periodic solutions of nonlinear Duffing equations with delay and variable coefficients, Tamsui Oxf. J. Math. Sci. 20 (2004), 235-255.
    • [22] J. Ren, S. Siegmund and Y. Chen, Positive periodic solutions for third-order nonlinear differential equations, Electron. J. Differential Equations, 2011 (2011), Art. ID 66, 1-19.
    • [23] D. R. Smart, Fixed Points Theorems, Cambridge University Press, Cambridge, 1980.
    • [24] Q. Wang, Positive periodic solutions of neutral delay equations (in Chinese), Acta Math. Sinica (N.S.) 6(1996), 789-795.
    • [25] Y. Wang, H. Lian and W. Ge, Periodic solutions for a second order nonlinear functional differential equation, Applied Mathematics Letters, 20 (2007), 110-115.
    • [26] W. Zeng, Almost periodic solutions for nonlinear Duffing equations, Acta Math. Sinica (N.S.) 13 (1997), 373-380.
    • [27] G. Zhang, S. Cheng, Positive periodic solutions of non autonomous functional differential equations depending on a parameter, Abstr. Appl. Anal. 7 (2002) 279-286.